Alert archive / North Dakota / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Bismarck, ND

June 30, 2020Wells County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jun 30, 2020, 6:18 PM CDT for Wells County, North Dakota. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2020, 6:18 PM CDT (23:18 UTC)
Expired
Jun 30, 2020, 10:46 PM CDT
In force
4 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Wells County, ND

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:12 PM CDTHEAVY RAIN 2.55 Sw Harvey, NDRAIN TOTAL SO FAR TODAY.
Jun 30, 8:57 PM CDTHEAVY RAIN 6.254 Sse Harvey, NDHARVEY NDAWN. TOTAL FOR THE DAY AS OF TIME OF ISSUANCE.
Jun 30, 9:01 PM CDTHEAVY RAIN 6.75Harvey, NDA FEW GAUGES IN CITY LIMITS MEASURED AROUND 6.75 INCHES OF RAIN TOTAL FOR THE DAY. PASSED ON BY LOCAL BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-647 J/kg
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

282 
WGUS53 KBIS 302318
FFWBIS
NDC103-010415-
/O.NEW.KBIS.FF.W.0001.200630T2318Z-200701T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
618 PM CDT Tue Jun 30 2020

The National Weather Service in Bismarck has issued a

* Flash Flood Warning for...
  Northwestern Wells County in south central North Dakota...

* Until 1115 PM CDT.

* At 618 PM CDT, Trained weather spotters reported flooded fields, 
  full ditches and creeks and water running over some roads. Between 
  3 and 6 inches of rain has fallen. Additional heavy rain is likely 
  within the next hour and will likely lead to Flash flooding.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Harvey, Heimdal, Manfred and Wellsburg.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4785 9960 4779 9960 4770 9966 4761 9970
      4748 9989 4748 10002 4772 10003 4779 10000
      4785 9993

FLASH FLOOD...OBSERVED

$$

Jones
2 follow-up statements
334 
WGUS73 KBIS 010125
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
825 PM CDT Tue Jun 30 2020

NDC103-010415-
/O.CON.KBIS.FF.W.0001.000000T0000Z-200701T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wells ND-
825 PM CDT Tue Jun 30 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS 
EVENING FOR NORTHWESTERN WELLS COUNTY...

At 825 PM CDT, flooded fields, full ditches and creeks and water 
running over some roads continues in the warned area. Between 3 and 
6 inches of rain had fallen as of 7 PM this evening. Another round 
of thunderstorms produced an inch of rain between 7 and 815 PM. Up 
to an inch of additional rain is possible before the thunderstorms 
end later this evening.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Harvey, Heimdal, Manfred and Wellsburg.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4785 9960 4779 9960 4770 9966 4761 9970
      4748 9989 4748 10002 4772 10003 4779 10000
      4785 9993

FLASH FLOOD...OBSERVED

$$

Hamilton
249 
WGUS73 KBIS 010346
FFSBIS

Flash Flood Statement
National Weather Service Bismarck ND
1046 PM CDT Tue Jun 30 2020

NDC103-010356-
/O.CAN.KBIS.FF.W.0001.000000T0000Z-200701T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wells ND-
1046 PM CDT Tue Jun 30 2020

...FLASH FLOOD WARNING FOR NORTHWESTERN WELLS COUNTY HAS BEEN 
REPLACED WITH AN AREAL FLOOD WARNING...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any road closures. Crews have 
yet to check all county and township roads. If you encounter a 
flooded roadway, turn around don't drown.

LAT...LON 4785 9960 4779 9960 4770 9966 4761 9970
      4748 9989 4748 10002 4772 10003 4779 10000
      4785 9993

$$

Hamilton

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:10 PM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jun 30, 2:10 PM CDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
210 PM CDT Tue Jun 30 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 136 PM CDT Tue Jun 30 2020

Severe thunderstorm potential through this evening along with heavy
rainfall is the focus for the short term.

A negatively-tilted mid and upper-level trough will eject from
the Rockies into the northern Plains by this evening, setting the
stage for an active thunderstorm event as a frontal zone also
sharpens and shifts eastward. The frontal zone draped across west
central ND continues to yield regenerative clusters of
thunderstorms. This activity will pose a marginal severe-storm
risk through the early afternoon.

This convection will likely limit diurnal heating across western
and portions of central ND which could limit the higher end of the
severe threat this afternoon/evening, however, more robust ascent
is expected as the negatively-tilted trough swings through and
this should be enough to spark more organized convection late this
afternoon or evening. 12 UTC guidance suite and latest CAMs
favor strong to extreme instability along and east of the front
with MLCAPE of 3000 to 5000 J/kg, along with steep midlevel lapse
rates and effective shear magnitudes of 25 to 35 kt, but more
impressively strong mid/low-level helicity and 0-1km shear.
Deep-layer wind fields will largely be oriented parallel to the
north-south frontal zone, favoring a linear and messy mode to
convection with primarily multicells and transient supercells with
a risk of damaging winds and large hail. With 0-1-km SRH around 150 m2/s2 and 0-1 km shear around
30 knots there is a tornado risk, although perhaps not as high as
one would expect given the above parameters unless surface-based
storms can form. The CAMs have been consistent in firing storms
along highway 83 late this afternoon then moving east into the
James River Valley this evening.

Finally, given the rich low level moisture, large CAPE profiles,
and relatively modest deep-layer wind fields, the setting favors
very heavy rainfall. Despite dry soils, rainfall rates could be
enough for localized flash flooding, so the Flash Flood Watch
continues for portions of central North Dakota.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 136 PM CDT Tue Jun 30 2020

A classic summertime pattern will be in place during the long term
with warm, humid conditions and chances for thunderstorms nearly
every day. The large-scale pattern will feature broad west-
southwest flow aloft across the Northern Plains with mid/upper-
level waves moving through the flow. Rich low-level moisture will
remain in place. Moreover, the magnitude of flow aloft and steep
low and mid-level lapse rates suggests a climatological severe
storm risk will exist. While confidence in the day to day details
through the period is moderate at best, it appears that overall,
Wednesday has the highest odds of being a dry period, with
increasing chances of thunderstorms on at least a scattered basis
Thursday, Friday, and Independence Day. Thermal fields and NBM
guidance support highs mainly 85 to 95 F through the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1220 PM CDT Tue Jun 30 2020

Hazards to aviation today include widespread thunderstorms, some
severe with strong winds and hail.

Areas of MVFR will continue across central North Dakota as
thunderstorms continue to overspread central and portions of
western ND. Conditions will improve around 00z west, from KDIK-
KXWA, and ending east around 07z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 11 PM CDT /10 PM MDT/ this evening for
NDZ002>004-010>012-018>022-033>035-041-042-044>046.

&&

SHORT TERM...AJ
LONG TERM...AJ
AVIATION...AJ
Hazardous weather outlook, Jun 30, 5:18 PM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Bismarck ND
518 PM CDT Tue Jun 30 2020

NDZ002>004-010>012-018>022-033>035-041-042-044>046-012230-
Burke-Renville-Bottineau-Mountrail-Ward-McHenry-Dunn-Mercer-
Oliver-McLean-Sheridan-Stark-Morton-Burleigh-Hettinger-Grant-
Adams-Sioux-Emmons-
518 PM CDT Tue Jun 30 2020 /418 PM MDT Tue Jun 30 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are possible through the evening. The main
risks will be large hail up to ping pong ball size and damaging
winds up to 70 mph. An isolated tornado is also possible.

A Flash Flood Watch is also in effect through this evening for
parts of central North Dakota. See weather.gov/bis for details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Thursday evening. Some storms could be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed into this evening.

NDZ005-013-023-025-036-037-047-048-050-051-012230-
Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure-
McIntosh-Dickey-
518 PM CDT Tue Jun 30 2020

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Severe thunderstorms are possible through this evening. The main
risks will be large hail up to ping pong ball size and damaging
winds up to 70 mph. An isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Thursday evening. Some storms could be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed into this evening.

NDZ001-009-017-031-032-040-043-012230-
Divide-Williams-McKenzie-Golden Valley-Billings-Slope-Bowman-
518 PM CDT Tue Jun 30 2020 /418 PM MDT Tue Jun 30 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms are possible into the evening. An isolated strong
storm is possible with small hail and gusty winds the main
threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms are possible Thursday evening. Some storms could be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is not anticipated.

In the hours before

Local storm report, Jun 30, 4:59 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HEAVY RAIN       HARVEY                  47.77N 99.93W
06/30/2020  M4.85 INCH       WELLS              ND   BROADCAST MEDIA

            TOTAL SO FAR FOR TODAY. 4.05 INCHES FELL
            BETWEEN 2:30 PM AND 4:55 PM.

&&
Local storm report, Jun 30, 5:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
506 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 ENE SELZ              47.87N 99.85W
06/30/2020  E0.88 INCH       PIERCE             ND   PUBLIC

            HAIL FOR ABOUT A HALF HOUR. COMBINED WITH
            HEAVY RAIN. TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 30, 5:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
528 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HEAVY RAIN       3 WSW HEIMDAL           47.78N 99.72W
06/30/2020  M2.52 INCH       WELLS              ND   TRAINED SPOTTER

            NDARB OBSERVER REPORT. TOTAL FOR THE DAY SO
            FAR.

&&
Special weather statement, Jun 30, 5:43 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Bismarck ND
543 PM CDT Tue Jun 30 2020

NDZ022-035-036-302330-
Kidder ND-Sheridan ND-Burleigh ND-
543 PM CDT Tue Jun 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SHERIDAN...
SOUTHWESTERN KIDDER AND BURLEIGH COUNTIES UNTIL 630 PM CDT...

At 543 PM CDT, strong thunderstorms were located along a line
extending from near Wilton to near Sterling. Movement was east at 25
mph.

Penny size hail and wind gusts to 55 mph will be possible with these
storms.

Locations impacted include...
Steele, Wilton, Menoken, Wing, Sterling, Regan, Mcdowell Dam
Recreation Area, Driscoll, Mckenzie, Baldwin, Moffit and Arena.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4715 10089 4716 10087 4716 10075 4722 10075
      4744 10034 4689 9973 4663 10034 4664 10050
TIME...MOT...LOC 2243Z 248DEG 20KT 4715 10070 4679 10036

MJONES
Local storm report, Jun 30, 6:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HEAVY RAIN       3 WSW HEIMDAL           47.78N 99.70W
06/30/2020  M2.80 INCH       WELLS              ND   TRAINED SPOTTER

            RAIN TOTAL SO FAR TODAY. WATER IS FLOWING
            OVER VARIOUS RURAL ROADS IN THE AREA.

&&
Local storm report, Jun 30, 6:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CDT TUE JUN 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HEAVY RAIN       1 SE HARVEY             47.76N 99.92W
06/30/2020  M5.00 INCH       WELLS              ND   BROADCAST MEDIA

            KHND RADIO TOWER SITE.

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:07 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie53 min
Jun 29, 7:10 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie65 min
Jun 29, 7:12 PM CDTSevere Thunderstorm WarningBISBillings48 min
Jun 29, 7:20 PM CDTTornado WarningBISDunn, McKenzie25 min
Jun 29, 7:21 PM CDTSpecial Weather StatementBISAdams24 min
Jun 29, 7:51 PM CDTSevere Thunderstorm WarningBISDunn39 min
Jun 29, 8:07 PM CDTSpecial Weather StatementBISAdams, Hettinger, Stark53 min
Jun 29, 8:15 PM CDTSevere Thunderstorm WarningBISHettinger, Stark30 min
Jun 29, 8:16 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail59 min
Jun 29, 8:22 PM CDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 29, 8:29 PM CDTSevere Thunderstorm WarningBISDunn61 min
Jun 29, 8:30 PM CDTSevere Thunderstorm WarningBISStark39 min
Jun 29, 8:44 PM CDTTornado WarningBISMountrail31 min
Jun 29, 8:45 PM CDTTornado WarningBISDunn, Stark30 min
Jun 29, 9:06 PM CDTSevere Thunderstorm WarningBISDunn, Hettinger, Stark54 min
Jun 29, 9:15 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward60 min
Jun 29, 9:37 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger38 min
Jun 29, 10:16 PM CDTSpecial Weather StatementBISAdams, Hettinger44 min
Jun 29, 10:17 PM CDTSpecial Weather StatementBISMcLean, Ward43 min
Jun 29, 10:31 PM CDTSpecial Weather StatementBISOliver29 min
Jun 29, 11:01 PM CDTSpecial Weather StatementBISMcHenry44 min
Jun 29, 11:04 PM CDTSpecial Weather StatementBISGrant41 min
Jun 29, 11:45 PM CDTSpecial Weather StatementBISBottineau, McHenry, Pierce45 min
Jun 30, 12:00 AM CDTSpecial Weather StatementBISBottineau45 min
Jun 30, 12:01 AM CDTSpecial Weather StatementBISGrant29 min
Jun 30, 1:05 AM CDTSpecial Weather StatementBISBurleigh40 min
Jun 30, 1:50 AM CDTSpecial Weather StatementBISEmmons40 min
Jun 30, 3:00 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux45 min
Jun 30, 5:45 AM CDTSpecial Weather StatementBISGrant45 min
Jun 30, 5:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jun 30, 7:31 AM CDTSpecial Weather StatementBISMorton44 min
Jun 30, 7:33 AM CDTSpecial Weather StatementBISSioux57 min
Jun 30, 8:06 AM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux39 min
Jun 30, 8:14 AM CDTSpecial Weather StatementBISOliver46 min
Jun 30, 8:34 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton56 min
Jun 30, 9:17 AM CDTSpecial Weather StatementBISSheridan43 min
Jun 30, 9:30 AM CDTSevere Thunderstorm WarningBISMcLean45 min
Jun 30, 9:43 AM CDTSpecial Weather StatementBISBurleigh, Emmons, Kidder47 min
Jun 30, 10:06 AM CDTSpecial Weather StatementBISMcHenry39 min
Jun 30, 10:44 AM CDTSpecial Weather StatementBISMcHenry46 min
Jun 30, 11:13 AM CDTSpecial Weather StatementBISOliver47 min
Jun 30, 11:21 AM CDTSpecial Weather StatementBISBottineau39 min
Jun 30, 12:00 PM CDTSpecial Weather StatementBISOliver45 min
Jun 30, 12:09 PM CDTSpecial Weather StatementBISBurleigh, Kidder51 min
Jun 30, 12:32 PM CDTSevere Thunderstorm WarningBISKidder43 min
Jun 30, 1:00 PM CDTSevere Thunderstorm WarningBISWells45 min
Jun 30, 1:37 PM CDTSpecial Weather StatementBISWells38 min
Jun 30, 1:41 PM CDTSpecial Weather StatementBISMcLean, Oliver49 min
Jun 30, 2:11 PM CDTSpecial Weather StatementBISWells49 min
Jun 30, 2:38 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells52 min
Jun 30, 3:41 PM CDTSevere Thunderstorm WarningBISPierce, Wells49 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningBISPierce, Wells32 min
Jun 30, 4:30 PM CDTAreal Flood AdvisoryBISWells109 min
Jun 30, 4:50 PM CDTSpecial Weather StatementBISMorton40 min
Jun 30, 5:43 PM CDTSpecial Weather StatementBISBurleigh47 min
Jun 30, 6:29 PM CDTTornado WarningBISBurleigh, Kidder31 min
Jun 30, 6:47 PM CDTSpecial Weather StatementBISKidder, Logan43 min
Jun 30, 6:57 PM CDTTornado WarningBISKidder33 min

Nearby

Flash Flood Warnings in North Dakota, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.